RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 131–132 (Mi de8920)  

Short Communications

On solutions, bounded on the half-axis, of nonlinear differential equations

V. N. Laptinskii

Institute for Applied Optics Academy of Sciences of Belarus

Full text: PDF file (271 kB)

English version:
Differential Equations, 1996, 32:1, 137–139

Bibliographic databases:
UDC: 517.928.1
Received: 07.07.1994

Citation: V. N. Laptinskii, “On solutions, bounded on the half-axis, of nonlinear differential equations”, Differ. Uravn., 32:1 (1996), 131–132; Differ. Equ., 32:1 (1996), 137–139

Citation in format AMSBIB
\Bibitem{Lap96}
\by V.~N.~Laptinskii
\paper On solutions, bounded on the half-axis, of nonlinear differential equations
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 131--132
\mathnet{http://mi.mathnet.ru/de8920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432959}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 137--139


Linking options:
  • http://mi.mathnet.ru/eng/de8920
  • http://mi.mathnet.ru/eng/de/v32/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019